Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had UTI. Terrible back pain.. Why diarrhea? Will it persist?

Hi, I m 17 years old and am beginning to experience problems with my bladder and kidneys. 3 months ago I had my first UTI . Terrible pain in back. The took culture and I ended up having a fungus growing on the inside of my body, they put me on Cipro because the Bactrum they had me on became resistant to what I had. Here I am again, no with a bladder infection . The night it hit me, I woke up at 5 am vomiting and with heavy pain in my back, horrible pressure almost feeling like I was about to have all my organs pop out of my back. My father took me to the ER, I vomited non stop for 5 hours, as well as diarrhea ( which I m still experiencing). It s been a week since then and I have seen my doctor. The hospital misplaced both records of my cultures so I must wait yet another week to find out what going on. I m scheduled an ultra sound on my kidneys a week from today. I m experiencing excruciating sharp pains and spams underneath the back of my ribs and lower back. I ended my period the night before last and woke up in orange menstural blood . I m scared and tired of being in pain, I finished my medication and there s still no relief. I just want a serious helpful answer, so I can become healthy again and enjoy this upcoming junior school year of mine. Please help me, I m begging you. : c
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for query.
The first possibility is of kidney or ureteric stone.
Stone causes repeated urinary infection.
The pain below ribs & back with vomitting is a symptom of urinary stone.
Ultrasound will find its position as well as its size.After its presence your doctors will suggest you how to remove it from your body.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor